MathSciNet Relay Station
MathSciNet bibliographic data
MR2452818 20F65
Burillo, José; Cleary, Sean; Stein, Melanie; Taback, Jennifer Combinatorial and metric properties of Thompson's group $T$. Trans. Amer. Math. Soc. 361 (2009), no. 2, 631–652.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement